# SDR A6WA200640205

- Difficulty date: May 18, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu Fuel Line
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR AFTER APU START IN FLIGHT.  SHUTDOWN APU, ODOR DISIPATED.  INSPECTED AND FOUND LOOSE (B) NUT ON FUEL LINE TO APU FUEL PUMP.  RESECURED (B) NUT IAW AMM.  OPS AND LEAK CHECK GOOD AT THIS TIME.  (K)
